# SDR COMA2010060270008

- Difficulty date: May 28, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 17,406 hours, 12,452 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO DHN RECEIVED I/B SPOILERS AND I/B SPOILERONS CAUTION MSG.  EMERGENCY DECLARED, A/C LANDED SAFELY.  PERFORMED RESET OF SSCU'S, MSG CLEARED.  NO FURTHER DEFECTS NOTED.
